A topological splitting theorem for weighted Alexandrov spaces

Kazuhiro Kuwae, Takashi Shioya

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


Under an infinitesimal version of the Bishop-Gromov relative volume comparison condition for a measure on an Alexandrov space, we prove a topological splitting theorem of Cheeger-Gromoll type. As a corollary, we prove an isometric splitting theorem for Riemannian manifolds with singularities of nonnegative (Bakry-Emery) Ricci curvature.

Original languageEnglish
Pages (from-to)59-76
Number of pages18
JournalTohoku Mathematical Journal
Issue number1
Publication statusPublished - 2011 Mar


  • Bishop-Gromov inequality
  • Ricci curvature
  • Splitting theorem


Dive into the research topics of 'A topological splitting theorem for weighted Alexandrov spaces'. Together they form a unique fingerprint.

Cite this